# SDR ASAA2016092918157

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 33,401 hours, 10,124 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED INFLIGHT WOULD RE-ENGAGE.  ACFT GROUNDED. VERIFIED FAULT 22-31687 FOUND IN INFLIGHT FAULTS DURING AUTO THROTTLE FAULT REVIEW.  PERFORMED  FIM 22-32 TASK 819 INITIAL EVALUATION AND FAULT DID NOT RE-OCCUR IN CURRENT STATUS AFTER AUTOTHROTTLE DC1 CIRCUIT BREAKER RESET AND AUTOTHROTTLE SERVO TEST. PERFORMED AUTO THROTTLE OPERATIONAL TEST IAW AMM 22-31-00. NO NEW FAULTS, OPS TESTED GOOD.
